# SDR DHL2008785001

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 61,176 hours, 40,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES FOUND DURING SERVICE CHECK.  CUT OUT LIGHTNING STRIKE DAMAGE AT BS 435 TO 440, STR 25R, FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 3A, 53-30-2 FIG 2, AND 51-30-2.
